Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 6
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bucher, Michelle and Talambutsa, Alexey 2016. Exponential growth rates of free and amalgamated products. Israel Journal of Mathematics, Vol. 212, Issue. 2, p. 521.


    Di Cerbo, Luca Fabrizio 2009. A gap property for the growth of closed 3-manifold groups. Geometriae Dedicata, Vol. 143, Issue. 1, p. 193.


    Zuddas, Fabio 2009. Some finiteness results for groups with bounded algebraic entropy. Geometriae Dedicata, Vol. 143, Issue. 1, p. 49.


    Besson, Gérard Courtois, Gilles and Gallot, Sylvestre 2005. Growth of discrete groups of isometries in negative curvature: a gap-property. Comptes Rendus Mathematique, Vol. 341, Issue. 9, p. 567.


    Eskin, Alex Mozes, Shahar and Oh, Hee 2005. On uniform exponential growth for linear groups. Inventiones mathematicae, Vol. 160, Issue. 1, p. 1.


    Osin, D. V. 2004. Algebraic Entropy of Elementary Amenable Groups. Geometriae Dedicata, Vol. 107, Issue. 1, p. 133.


    ×

The entropy of solvable groups

  • D. V. OSIN (a1)
  • DOI: http://dx.doi.org/10.1017/S0143385702000937
  • Published online: 01 June 2003
Abstract

We prove that any finitely generated solvable group of zero entropy contains a nilpotent subgroup of finite index. In particular, any finitely generated solvable group of exponential growth is of uniformly exponential growth.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax